| Model Number |
LEAD3005-50B |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Cerebrospinal Fluid Leakage (1772)
| Date of Event |
12/04/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device was not explanted.The manufacturing records were reviewed and no non-conformities were found.
Event or Problem Description
It was reported to nevro that the patient developed leakage of cerebrospinal fluid.The patient was admitted to the hospital and a lumbar drain was placed.Follow-up indicated that the patient has recovered and is currently using the device to find effective pain relief.There have been no reports of further complications regarding this event.